New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
SIDE EFFECTS OF CYMBALTA?
4 Replies
kerri - January 30

Hi~i've been on Cymbalta for just 10 days now, and for that same 10 days i've had nausea, constant diarrhea... has anyone else experienced these type of side effects with cymbalta? if so, did they go away? Doctor said it was "unlikely" that the Cymbalta is causing this, but to stop taking it for 3 or 4 days to see what happens. anyone else have any problems like this?

 

Stacy - January 27

I' v been on Cymbalta for over a year. I was very nause at first then it went away but having Fibro, that is expected anyway. Just a warning=do not skip it!!!! Then you will be sick!

 

dana - January 28

i started cymbalta on a thursday, along with celebrex and one other new med that day; then i was nauseated, weak dizzy and had a burning/cold tingling sensation on my upper chest and upper back. i felt really bad and scared, so i didn't take it again until the following tuesday--not with any other meds because i wasn't sure if it was the cymbalta that was the problem. within a few hours i had all the same symptoms as before. i still don't know for sure if it was the cymbalta or if i was having an especially bad day, but i changed to zoloft because i was afraid to ever take the cymbalta again.

 

AKFlyfisher - January 29

I took it for 3 weeks and yes it made my IBS worse, diarrhea/IBS are practically the same thing if you do not have any bowel disease such as Chrons. I ended up going back to 50mg of Elavil, high dose due to be being a fairly big guy......hard for docs to know,. they dont take these drugs, they are all nerve modulators/blockers. I have not found any relief from any of the newer antidepressants, just the Elavil because it helps my sleep and does help pain and slows the GI tract down. I find a physillium husk laxative helps with IBS, the citrucils and the metamucills have to much sugar in them and trigger more spasms.

 

coach eve - January 30

Yup. I've had the same side effects - along with "extreme" gas. YUCK!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question